Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Pseudo-covariants of an $n$-ic in $m$ variables in a Galois field that consist of terms of this $n$-ic


Author: A. D. Campbell
Journal: Bull. Amer. Math. Soc. 39 (1933), 252-256
DOI: https://doi.org/10.1090/S0002-9904-1933-05601-X
MathSciNet review: 1562593
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05601-X

American Mathematical Society